# SDR AWXA0000881

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 501FAD11
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND TO ONT FAILURE FLAGS DISPLAYED ON CAPTAINS AIRSPEED IND, VMO POINTER, MACH ASI, ALTIMETER, VSI FAIL AND SPEED TAPE FAIL ON CAPT''S HORIZON GPWS ALSO FAILED.  RESET ADC CIRCUIT BREAKER, RERACKED NR 1 AND 2 ADC, POWERED DOWN AND POWERED UP AIRCRAFT.  ALL SYS OPS CHECKED GOOD.  REPLACED NR 1 ADC AS PRECAUTION IAW 34-12-11.
